# SDR CA960827004

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft Input
- Part number: 3011405
- Condition: Decoupled
- Location: Accessory Gearbx
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBOUT AFTER TAKEOFF THE #2 ENGINE STOPPED WITHOUT WARNING. ENGINE FAILURE DRILLS WERE CARRIED OUT & AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION REVEALED METAL FLAKES IN THE OIL FILTER & A GRATINGSOUND FROM THE ACCESSORY GEARBOX (AGB). THE AGB WAS REMOVED & THE INPUT COUPLING SHAFT WHICH COUPLES THE COMPRESSOR TO THE ACCESSORY GEARBOX WAS FOUND TO BE DECOUPLED CAUSING SEVERE DAMAGE TO THE INPUT GEARSHAFT & ITS SUPPORT BEARING IN THE AGB HOUSING. THE DECOUPLING WAS A RESULT OF THE BALL LOCK FEATURE BEING NOT PROPERLY LCOKED AT A PREVIOUS SHOP VISIT FOR REPLACEMENT OF THE STARTER GENERATOR GEARSHAFT.
